# SDR UPS08652321

- Difficulty date: May 13, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 35,111 hours, 11,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 146T56516
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO STA 1580 RBL 75 FLOOR PANEL SUPPORT BRACKET CRACKED.  CRACK THROUGH 2 INCH APPROX.  BULK CARGO STA 1580 RBL 75 FLOOR SUPPORT BRACKET ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
